# SDR USAABB04016

- Difficulty date: February 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND THE R3 AND R4 DOOR EXTERIOR EVACUATION LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE CHARGER ASSEMBLY. OPS CHECK GOOD.  (M)
